# SDR AWKA7570311

- Difficulty date: March 11, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 3,522 hours, 1,919 cycles
- Engine: Allsn AE3007C
- System (JASC): 3418 · Stall Warning System
- Part: Indicator
- Part number: MFGPNSLZ8052
- Part serial: EU0251
- Condition: Inoperative
- Location: Aoa
- Part time: 3,522 hours, 1,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF, WHILE CLIMBING THROUGH FL180 THE FLIGHT CREW REPORTED HAVING AN ELECTRICAL (SMOKE) ODOR IN THE COCKPIT. THE FLIGHT CREW DECIDED TO RETURN TO DEPARTURE.  A SAFE, UNEVENTFUL LANDING WAS ACCOMPLISHED.  SERVICE CENTER WAS CONTRACTED TO INSPECT AND REPAIR THE ACFT. WHILE INSPECTING THE ACFT, TECHNICIANS NOTED THAT THE RT ANGLE OF ATTACK SENSOR APPEARED TO HAVE OVERHEATED. THE COMPONENT WAS REPLACED. DURING OPS CHECKS, THE ANGLE OF ATTACK INDICATOR WAS FOUND INOPERATIVE. TECHS REPORTED THAT THE INDICATOR HAD A FAINT BURNED ODOR TO IT. THE INDICATOR WAS REPLACED WITH A SERVICEABLE UNIT. OPS CHECKS OF THE SYS WERE PERFORMED WITH SATISFACTORY RESULTS. THE ACFT WAS RETURNED TO SERVICE.
